# SDR ASAA2016031516018

- Difficulty date: March 15, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 41,990 hours, 13,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 148A2216Y15
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFT PRESSURE BULKHEAD AT 1016 HAS A CRACKED FLOOR SEAL INTERCOSTAL AT LBL 17-LBL 27, WL 210.  ACFT GROUNDED.  R & R INTERCOSTAL REF SRM 51-40-02 AND DWG 148A0922, REV DOT REMOVED.
